# SDR CALA9801969

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT NUTPLATES LOCATED IN E/E COMPARTMENT AT STA 312, RBL 3.5 TO 17.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-70-12, FIGURE 1.
